# SDR UALA2009050501283

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 35,509 hours, 9,544 cycles
- Engine: Pwa PW4052
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 30
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND APU FUEL CONTROL LEAKING ON A VISUAL CK DUE TO REPORT OF FUEL ODOR FROM FLT CREW.  REPLACED APU FUEL CONTROL.  LEAK AND OPS CHECKS GOOD.
